# SDR COMA0060807

- Difficulty date: October 6, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,474 hours, 9,688 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D100MD91
- Part serial: 363
- Condition: Failed
- Location: Te Flaps
- Part time: 9,910 hours, 9,154 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RIGHT INBOARD FLAP ACTUATOR.
